# SDR ASAA2021041434614

- Difficulty date: April 14, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,515 hours, 15,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT AND RIGHT FWD OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RELAMPED LEFT AFT & RIGHT FWD O/WING EXIT LIGHTS, REPLACED HARDWARE ASNECESSARY AND REPLACED FUSES. OPS CHECKS GOOD. B737-800 AMM 33-51-04, 25-52-06, 25-21-46, 21-45-00, & 33-51-06. P.O.# 992662.1.
